# SDR NOCA23306

- Difficulty date: December 21, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767306
- Aircraft serial: 29898
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 893501
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR MONITOR STATUS MESSAGE.  ACP BITE TEST ON PSEU CODE 235R NOSE DOOR CLOSE SYSTEM 1 FAULT VERIFIES SYSTEM 2 OPS NORMAL. ITEM DEFERRED PER MEL 32-61-02-01 CI 32-41 VERIFY SYSTEM 2 OPS NORMAL PRIOR TO EACH FLIGHT.  12/22/06 T/S PER FIM 32-61-00 FOUND S235 BAD.  REMOVED AND REPLACED S235 (NOSE GEAR DOOR SWITCH) PER MM 32-61-03.  ALL OPS CHECKS OK.
